Thyroid UK

Where to buy original t3 online?

Hi, im new here but i was following this thread about thyroid problems from some months ago. I

m a guy of 30 years old (sorry for bad english).I practice sport and exercise regurlarly because have suffered of adrenal fatigue, and now my medic suspect that i have also hormonal problem with the thyroid.

I noticed that you can buy t3 (cytomel - tiromel) online without prescription and ship it in europe countries, but im little afraid of receive fake dangerous products, so i wrote this post to ask if you can PM me about some good sites that sell legit t3 and i want to ask if some sites that i found are legit so i dont have to worry about them, thank you if want reply to me!

7 Replies

Hi and welcome to the forum. As this is your first post we really need to know a bit more before we can advise you. As you haven't been diagnosed with a thyroid problem, maybe you could post your test results (with ranges) and we could then advise you if any treatment is necessary. Even if it was to be necessary, t3 is not the first type of treatment that should be given.

It is dangerous to take t3 unless you are actually short of thyroid hormone, and even then only with full knowledge/supervision and regular testing. Hence no-one here is likely to assist you to purchase medication unless they are sure you actually need it.



My story begun when a day of some month ago i had serious stress related nausea, it was so painfull that i could not even think of what i was doing, my brain fog was very severe. (Obviusly) i went to my doctor that said it was "only" a temporary stress problem, from that terrible experience i started to exercise regurarly and planning a good diet. I eat fat, a good amount of protein and i use a food supplement with a lot of vitamins (b6-b12-a-c-k) and fibes.

In 2 months im a bit well.when i went to my doctor he said i have low thyroid hormone but he said i need "only" to continue my corrected lyfestyle, so now im happy if you can suggest me some tips to relief from this brain fog and anxiety situation


Hi - it is good that you have a good diet and do exercise. You mentioned that a doctor said you have low thyroid, so you have obviously had blood tests. If you request a copy of these (if you are in UK you are legally entitled to these), then post them, we will have something to base advice on. Without the results, because there are so many factors that could be causing you difficulties, no-one will be able to give you any proper advice.

1 like

"Startagaingirl" my blood test is overall correct, my doctor said my condition is caused by stress and my body cant produce enaugh stress hormone but other than that, he didnt nothing! Sincerely im a bit upset when i talk to my doctor, i have this severe anxiety and agitation and he tried nothing to help me :(

I forgot to mention that i assume pregnenolone (capsule), 50mg/day for 7 day and then take a break. It seems to works, when i assume it i have no more pain in my stomach and apparently i can see clearly and the light is brighter too! Now im searching on internet about my problem and it shows up that (apparently) this condition is caused by a poor conversion of t4 in t3 ,im thinking to buy some t3 cytomel but im not sure what to do


Doctors typically know very little about thyroid conditions. But before we could help we need the test results - ask for a copy.

I am not surprised you have anxiety and agitation, that is a massive dose of a steroid you are taking - anxiety is a well recognised side-effect, amongst many other serious and long-term issues that taking it can cause. I assume that hasn't been prescribed by a medical doctor? Did you tell your doctor you are taking this?

Poor conversion of t4 to t3 can cause problems, but you would need to be sure first that you actually have a thyroid issue, as taking t3 without a proven issue can cause many serious health issues including muscle loss and heart problems.

Suggest you get a copy of your test results, rather than just self-medicate with strong hormones.


I should have said, taking that amount of steroid can cause disruption to the thyroid, so that may be the cause of any possible thyroid issue.

1 like

Sorry if im bad at english.

What i want to say is that pain, nausea, brain fog is here from when is started my problem two month ago and my doctor did nothing.

I must thank my self if a day i decided to buy pregnenolone because it seem to help with my low cortisol symptoms

At this moment i dont have my blood test result here where i live, sorry!


You may also like...